Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    601. K. Borna and R. Jafari,
    On a class of monomial idelas,
    Bull. Aust. Math. Soc. 87(2013), 514-526  [abstract]   
     
    602. S. Babaie-Kafaki,
    A modified scaled memoryless BFGS preconditioned conjugate gradient method for unconstrained optimization,
    4OR- A Quarterly Journal of Operations Research 11(2013), 361-374  [abstract]   
     
    603. S. Babaie-Kafaki (Joint with N. Mahdavi-Amiri),
    Two modified hybrid conjugate gradient methods based on a hybrid secant equation,
    Mathematical Modeling and Analysis 18(2013), 32-52  [abstract]   
     
    604. L. Sharifan,
    A class of Artinian local rings of homogeneous type,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    605. K. Aziziheris (Joint with M. L. Lewis),
    Taketa 's theorem for some character degree sets,
    Archiv der Mathematik 100(2013), 215-220  [abstract]   
     
    606. M. Afkhami and K. Khashyarmanesh (Joint with Z. Barati),
    Cayley graphs of partially ordered sets,
    J. Algebra Appl. 12(2013), # P 13  [abstract]   
     
    607. R. Nasr-Isfahani and M. Nemati,
    Character pseudo-amenability of Banach algebras,
    Colloq. Math. (to appear) [abstract]   
     
    608. R. Nasr-Isfahani and M. Nemati (Joint with E. Ghaderi),
    Some notions of amenability for certain products of Banach algebras,
    Colloq. Math. 130(2013), 147-157  [abstract]   
     
    609. R. Nasr-Isfahani and M. Nemati (Joint with Sh. Desaulniers),
    Common fixed point properties and amenability of a class of Banach algebras,
    J. Math. Anal. Appl. 402(2013), 536-544  [abstract]   
     
    610. M. Fakhar (Joint with S. Eshraghinezhad),
    Some generalizations of Ekeland's variational principle with applications to fixed point theory,
    Math. Comput. Model 57(2013), 1250-1258  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.